# SDR NSVA200600082

- Difficulty date: June 20, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 33,151 hours, 36,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 17284
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT POWER PACK 3 INOP.  REMOVED AND REPLACED NR 3 POWER PACK SUPPLY.
